Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Women

Pages: 1
Anonymous
Unregistered

lipoatrophy
      #186323 - 04/13/06 06:27 PM

could anyone please tell me how they are dealing with lipo being a woman. I have lost fat in face, leg, butt, arms. I look like a preg. toothpick....my stomach is so big. I have been off HIV medication going on two years now and I am scared to go back on them because of this. I don't go out at all...because i hate the way i look...I am very much along with this and dealing with HIV.
thank

Post Extras: Remind Me!   Notify Moderator  
rain05
Member

Reged: 01/24/06
Posts: 67
Loc: MD
Re: lipoatrophy new
      #186336 - 04/13/06 08:53 PM

Oh, sweetheart, I don't have any experience with lipo. However, I am so sorry that you feel like you have to stay in the house and not go out. Have you tried an AIDS/HIV support group?

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: lipoatrophy new
      #186786 - 04/17/06 05:21 PM

The newer medications don't have this side effect. And HIV meds can benefit you so much! What's your tcell count off of meds?

Post Extras: Remind Me!   Notify Moderator  
Survivor
Veteran

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: lipoatrophy new
      #186809 - 04/17/06 09:09 PM

I would pose your question to ASK THE EXPERTS. There is an intire section devoted to your question..

Best

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3859

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3